It is currently Wed Aug 23, 2017 7:41 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Aug 12, 2013 10:25 pm 
Offline
New Poster
New Poster

Joined: Sun Aug 04, 2013 9:02 pm
Posts: 3
once you got so low in your taper did anyone have difficulties? how do you deal? I'm down to 2.5mg from 8mg a day after 5 years and havent had any issues until i went from 3 to 2.5mg. its not that i feel bad i just feel blah, on edge, and lethargic a lot. all i can think about is doing more to feel good and counting time until my next dose. i try to keep occupied because i know most of it is in my mind, but its not working and im obsessing over it. i stay at each dose for 2 weeks, stabilize and then lower. am i going too fast? is the built up half life just working its way out of me making me feel bad? any tips? i want this so bad, i just need ways that worked for others because apparently this way isnt working for me. ive been at this dose for a week and a half and im still not feeling right. HELP PLEASE! :|


Top
 Profile  
 
PostPosted: Mon Aug 12, 2013 10:51 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
You will re-stabilize .... Be patience ....


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group